# SDR CALA2014042590903

- Difficulty date: April 22, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER EXTERNAL FUSELAGE SKIN GOUGED 3 PLACES, BS 368, STRINGER 37R & STRINGER 38R.  REPAIR IS A ZONE A CAT B REPAIR.
